Medencia Lifesciences
Ibuprofen (100mg) + Paracetamol (162.5mg)
Copcin Plus Syrup is a combination of two medicines, ibuprofen and paracetamol, used to reduce pain and fever in children and infants.
Syrup
To make the most of this medicine, adhere to the prescribed dose, time, and way while giving this medicine to your child. Give it to your child orally, preferably after meals as this will prevent the chance of developing an upset stomach. If your child vomits within 30 minutes of taking Copcin Plus Syrup, give the same dose again. In case it is already time for the next dose, skip repeating it. Never give more than the recommended dose for fast relief as that may cause unwanted effects in your child.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Copcin Plus Syrup is to be taken with food.
Copcin Plus Syrup is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Copcin Plus Syrup is used to reduce pain as well as fever in children and infants. Maintain a log of your child’s temperature. If you do not see any improvement, contact your child’s doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Stop the medicine and consult your child’s doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.